# SDR YENA2019080920438

- Difficulty date: August 2, 2019
- Submitted: August 9, 2019
- Operation: Air carrier
- Aircraft: N537JT
- Make and model: Airbus A320-232
- Aircraft serial: 1785
- Aircraft time: 22,425 hours, 62,998 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Frame 70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PBI WAS FOUND WITH CORROSION DAMAGE ON SKIN PANEL AT FR70 BETWEEN STGR 30RH-32RH AT THE REAR FUSELAGE.    ACCOMPLISHED A PERMANENT REPAIR PER THE REF /1/ EA AND COMPLIES WITH REF /2/ RDAS.
